# SDR SWAA2024012936189

- Difficulty date: December 29, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

343AT SLIDER SEAL RETAINER CRACKED.<[01] REPLACED BLADE SEAL ASSY PER SRM 51-40-02.;[02] C/W INSPECTION
